BibTeX record journals/eor/WangYG16

download as .bib file

@article{DBLP:journals/eor/WangYG16,
  author    = {Li Wang and
               Lixing Yang and
               Ziyou Gao},
  title     = {The constrained shortest path problem with stochastic correlated link
               travel times},
  journal   = {Eur. J. Oper. Res.},
  volume    = {255},
  number    = {1},
  pages     = {43--57},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.ejor.2016.05.040},
  doi       = {10.1016/j.ejor.2016.05.040},
  timestamp = {Fri, 21 Feb 2020 13:16:16 +0100},
  biburl    = {https://dblp.org/rec/journals/eor/WangYG16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics